# SDR UPS02239719

- Difficulty date: September 24, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Riser
- Condition: Corroded
- Location: #6 Riser
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI CORROSION ON RISER #6 ON AFT AIRSTAIRS FOUND TO BE OUTSIDE LIMITS RE F. NRC 480122     #6 RISER REPLACED IAW SRM ADDENDUM B727-5260-7551-A
